december, 2018

sat08dec(dec 8)7:30 pmsun09(dec 9)1:00 pmSold Out!PandoraSpa Sleepover18-Hours of Cutting Edge Reality ExplorationPandoraSpa, 3-4 Mallow Street, London, EC1Y 8RQ

Event Details

PandoraSpa Sleepover is a cutting edge reality exploration experience designed and hosted by Todd Acamesis.

For 18-hours, you’re locked in PandoraSpa for a night of deep exploration that includes:

  • Deep and meaningful discussions on all things multidimensional
  • Lucid dreaming and astral projection practice
  • PandoraStar deep trance light machine sessions in our PandoraPods
  • Sound journeys in our Pyramid Gong Chamber

This event is open to everyone, including beginners.

Listen to Todd Acamesis teach at a recent PandoraSpa Sleepover…

Essentials

Please bring the following to get the most from the experience…

  • Eye mask
  • Notepad and pen
  • Water bottle

Pillows, sleeping bags and blankets will be provided.

Date, Time and Cost

Date: 8-9 December
Time: 7.30pm Saturday (8th) till 1pm Sunday (9th)
Cost: £87 per person

Speakers for this event

  • Todd Acamesis

    Todd Acamesis

    Event Facilitator

    A consciousness researcher focused on human potential, Todd uses sound and light to help guide people into altered states of consciousness for the purpose of doing deep level spiritual development and energy work. As part of his work, Todd co-founded PandoraStar; a trance inducing light machine that gently guides people into powerful hybrid and transcendental states of consciousness, such as, lucid dreams and out-of-body experiences. Todd is also the creator of 'Synchronicity Walks'; a fun and exciting city centre walking experience, designed around rolling dice and following intuition for having meaningful encounters with “strangers”, being in the right place at the right time to witness the miraculous, discovering realities with realities that lead to delightful surprises, and for encountering magic around every corner.

    Event Facilitator

Time

8 (Saturday) 7:30 pm - 9 (Sunday) 1:00 pm

Location

PandoraSpa

3-4 Mallow Street, London, EC1Y 8RQ

PandoraSpa3-4 Mallow Street, London, EC1Y 8RQ

Schedule

    • Day 1
    • Day 2
    • December 8, 2018
    • 7pm Arrival & Greeting7pm - 7.30pmAll participants to arrive for event.

    • 7.30pm Opening Discussion7.30pm - 8.30pmIn the opening discussion, you'll learn how during an altered state, your nervous system shifts from sensory input (the five senses), to intent based output, and how to apply this insight for lucid dreaming and astral projection practice.

    • 8.30pm Gong Bath8.30pm - 9pmGong Bath in PandoraSpa's Pyramid Gong Chamber for cleansing your energy field.

    • 9pm Break9pm - 9.15pmShort 15-minute break

    • 9.15pm PandoraStar Safety Briefing9.15pm - 9.30pmA short safety briefing on using PandoraStar.

    • 9.30pm PandoraStar Session9.30pm - 10pmSitting in PandoraSpa's upholstered zero gravity pods, you'll be immersed in sound, light and vibration for a 30-minute PandoraStar session.

    • 10pm Lucid Dreaming & Astral Projection Discussion10pm - 10.30pmIn this discussion, you'll learn a powerful Wake-Back-to-Bed system for lucid dreaming and astral projection.

    • 10.30pm Guided Lucid Dreaming & Astral Projection Meditation10.30pm - 11pmPut into practice what you learned from the lucid dreaming and astral projection discussion, during this guided meditation.

    • 11pm Break11pm - 11.30pmLonger 30-minute break

    • 11.30pm Energy Work Session11.30pm - 11.45pmDuring this energy work session, you'll use a specific breathing style and mental focus for building energy.

    • 11.45pm PandoraStar Session11.45pm - 12 midnightThis short 15-minute PandoraStar session is designed to help you drift off into deep sleep.

    • December 9, 2018
    • 12 midnight Sleep Period12 midnight - 4.30amThree 90-minute sleep cycles fore deep rejuvenating delta sleep.

    • 4.45am Sleep Period4.45am - 6amThis short sleep period will take place in the PandoraPods for inducing a lighter sleep pattern.

    • 6am Wake-Back-to-Bed Session6am - 9amWake-back-to-bed lucid dreaming and astral projection practice session.

    • 9am Breakfast Break9am - 10amLong 1-hour break for breakfast

    • 10am Morning Discussion10am - 11amThe morning discussion is sharing experiences and getting feedback.

    • 11am Gong Bath11am - 11.30amGong bath in PandoraSpa's Pyramid Gong Chamber for cleansing your energy field.

    • 11.30am PandoraStar Session11.30am - 12 noonSitting in PandoraSpa's upholstered zero gravity pods, you'll be immersed in sound, light and vibration for a 30-minute PandoraStar session.

    • 12 noon Closing Discussion12 noon - 1pmThe closing discussion will be full of useful information for integrating what you learn for a day-to-day practice.

    • 7pm Arrival & Greeting7pm - 7.30pmAll participants to arrive for event.

Event Photos

Buy Event Tickets Here

Buy Tickets Here

Guest List (Attending: 0)

Sold Out!

Inquire before buy

PandoraSpa

PandoraSpa is a futurisitc 'Mind' Spa dedicated to the exploration of consciousness and human potential.

At the heart of the spa is a unique light entrainment technology called PandoraStar. Using flickering light, PandoraStar gently guides the brain into altered and expanded states/ States beneficial for experiencing the spa's wide range of holistic therapies and F-DECK sessions.

Health and Safety

Please be aware that PandoraStar creates strobe light effects. If you are suceptible to these in any way do inform us before commiting to a session. As such, individuals with past histories of seizures/epilepsy are in most cases unsuitable for PandoraStar light sessions.

Please read the consent form on the booking page for more information.
X
X
X
X